MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE TEMP SENSING FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE TEMP SENSING FOLEY CATHETER
Catalog Number 119216M
Medical Device Problem Codes Material Invagination (1336); Difficult to Remove (1528)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 01/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the foley catheter balloon did not deflate and needed to be removed by urology.Per follow information received on 05feb2026, they were unable to provide the serial number as the foley device was not sequestered.The foley catheter needed to be removed by urology.Urology came to the unit to remove the foley with difficulty.Balloon was reinflated and deflated twice before it was arcced up to the provider team who then consulted urology as attempting to pull the foley out was causing the patient discomfort/pain.Hen urology pulled out the foley, the nurse witnessed the foley tip and the tip had pulled inward, causing a donut shaped ring to form where the balloon was.There was no liquid in this ring.This ring was what made the foley removal difficult.There were additional two more instances of foley concerns back in mid-december where the reported nurses went to insert the foley, tested the balloon and balloon did not deflate.They obtained a second kit, and the second kit did the same.They tried a third kit and the third kit worked so the third kit was used.I also do not have those foleys or item numbers sequestered.Another unit had experienced a foley leaking as well as the temp not sensing.I do not have the item numbers on these.All of the above events were with non-latex temp sensing foleys.
 
Additional Manufacturer Narrative
The initial reporter's zip code: (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the foley catheter balloon did not deflate and needed to be removed by urology.Per follow information received on 05feb2026, they were unable to provide the serial number as the foley device was not sequestered.The foley catheter needed to be removed by urology.Urology came to the unit to remove the foley with difficulty.Balloon was reinflated and deflated twice before it was arcced up to the provider team who then consulted urology as attempting to pull the foley out was causing the patient discomfort/pain.Hen urology pulled out the foley, the nurse witnessed the foley tip and the tip had pulled inward, causing a donut shaped ring to form where the balloon was.There was no liquid in this ring.This ring was what made the foley removal difficult.There were additional two more instances of foley concerns back in mid-december where the reported nurses went to insert the foley, tested the balloon and balloon did not deflate.They obtained a second kit, and the second kit did the same.They tried a third kit and the third kit worked so the third kit was used.I also do not have those foleys or item numbers sequestered.Another unit had experienced a foley leaking as well as the temp not sensing.I do not have the item numbers on these.All of the above events were with non-latex temp sensing foleys.Per notification from investigator on 18mar2026, it was reported that pinhole was observed at trifurcation during sample evaluation on 25feb2026.
 
Additional Manufacturer Narrative
The reported event is unconfirmed.Visual: received one (1) used all-silicone foley catheter attached to urine meter bag without original packaging.Verified material number 119216 and manufacturing lot number ngkw1708.Visual inspection noted no obvious observations.Prior to testing, catheter was detached from bag.The catheter balloon was inflated with 10 ml methylene blue solution (3 drops 1% aq methylene blue per 100 ml distilled water) and the solution slowly leaked out of a 0.013" pinhole found at the trifurcation (b)(4).No cuffing present.As the reported event is unconfirmed, a risk and labeling review is not required.A review of the device history record was not necessary due to the reported event being unconfirmed.Corrections made to tab(s) d and h.Initial reporter zipcode: (b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRI-SIL® ALL-SILICONE TEMP SENSING FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24318284
Report Number1018233-2026-00786
Device Sequence Number4862443
Product Code EZL
UDI-Device Identifier00801741046308
UDI-Public(01)00801741046308(11)250928(17)300925(10)NGKW1708
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number119216M
Device Lot NumberNGKW1708
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown